# SDR MASA2010110801235

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 17,811 hours, 13,999 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG SHUTDOWN IN FLIGHT DUE TO LOW OIL PRESSURE.  MX REPLACED EDP CARBON SEAL AND SERVICED ENGINE OIL, OPS GOOD.
